# SDR 99ZZZX4425

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950SP
- Make and model: Lear 35A
- Aircraft serial: 35A450
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 66082672
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS NOTICED COCKPIT BLOWER SEEMED TO BE SHUT OFF.  KNOB INDICATED IT WAS ON HIGH.  SHUT OFF BLOWER AND IMMEDIATELY TURNED IT BACK ON.  A FEW SECONDS LATER, A PUFF OF SMOKE CAME FROM COCKPIT .  IMMEDIATELY TURNED OFF BLOWER AND DIVERTED TO DENVER.  TECH VERIFIED BLOWER MOTOR WAS THE CAUSE.  HE CUT OUT AND SCRAPPED BLOWER MOTOR WIRES, DEFERRED BLOWER MOTOR PER MEL.  AIRCRAFT WAS FUELED AND BACK IN THE AIR IN APPROXIMATELY 15 HOURS.
